Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


allergy
Apr 18, 2010

we are both scare 14 years hiv allergy hives for 2 month any treament could be done is he dying is the beginning anything we can do please help us...can he leave long with those hives...what going on

Response from Dr. Henry

Hives in the setting of HIV infection can be due to a variety of HIV related or unrelated factors so an evaluation by an HIV specialist is recommended. Sometimes hives can be frustrating to treat but in the setting of HIV Infection skin allergies are rarely related to a life threatening problem but more information is needed. KH



Previous
Is this a silly concern?
Next
re: Atripla causing skin sensitivity to sunlight?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement